# SDR CA120525007

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 10818062202
- Condition: Failed
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFG O/H MAGNETO WAS TAKEN FROM STOCK TO INSTALL DRIVE COUPLING AS CUSTOMER WENT EXCHANGE.  ROTATING MAGNET WAS TURNED AND FOUND TO HAVE SIDE PLAY AND END PLAY.  END PLAY WAS MEASURED AT .008" WHICH IS MORE THAN MFG LIMITS OF .0005 TO .0015".
